Resolution of quasi-homogeneous singularities and plurigenera
Compositio Mathematica, Tome 64 (1987) no. 3, p. 311-327
@article{CM_1987__64_3_311_0,
     author = {Morales, Marcel},
     title = {Resolution of quasi-homogeneous singularities and plurigenera},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     pages = {311-327},
     zbl = {0648.14005},
     mrnumber = {918415},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1987__64_3_311_0}
}
Morales, Marcel. Resolution of quasi-homogeneous singularities and plurigenera. Compositio Mathematica, Tome 64 (1987) no. 3, pp. 311-327. http://www.numdam.org/item/CM_1987__64_3_311_0/

1 D. Burns: On rational singularities in dimension > 2, Math. Ann. 211 (1974) 237-244. | MR 364672 | Zbl 0278.32009

2 M. Demazure: Anneaux gradués normaux, Séminaire sur les singularités de surfaces. Ecole Polytechnique, 1978- 1979.

3 Laufer: On rational singularities, Amer. J. Math. 94 (1972) 497-608. | MR 330500 | Zbl 0251.32002

4 D. Luna: Adhérences d'orbites et invariants, Invent. Math., 29 (1975) 231-238. | MR 376704 | Zbl 0315.14018

5 M. Merle and B. Teissier: Conditions d'adjonction, Séminaire Demazure-Pinkham-Teissier, Centre de Mathematiques de l'Ecole Polytechnique, 1976-1977. Lecture Notes in Math. 777, Springer, 1980. | MR 579026 | Zbl 0415.00010

6 M. Morales: Calcul de quelques invariants de surface normale, dans Noeuds, tresses et singularités, Les Plans sur Bex, 1982. Monographie 31 de l'Enseignement Mathématique, Genève, 1983. | Zbl 0542.14001

7 M. Morales: Polyèdre de Newton et genre géométrique d'une singularité intersection complète, Bull. Soc. math. France, 112 (1984) 325-241. | Numdam | MR 794735 | Zbl 0564.32006

8 M. Morales: Fonction de Hilbert, genre géométrique d'une singularité quasi-homogène de Cohen-Macaulay, C.R.Acad. Sci. Paris Sér. I Math. 14 (1985) 699-702. | MR 818548 | Zbl 0598.14045

9 F. Sakai: Kodaira dimension of complements of divisors, Complex Analysis and Algebraic Geometry, a collection of papers dedicated to K. Kodaira. Tokyo, 1977. | MR 590433 | Zbl 0375.14009

10 Kei-Ichi Watanabe: Some remarks concerning Demazure's construction of normal graded rings, Nagoya Math. J. 83 (1981) 203-211. | MR 632654 | Zbl 0518.13003

11 S. Goto and Kei-ichi Watanabe: On graded rings I, J. Math. Soc. Japan 30 no2, 1978. | Zbl 0371.13017

12 D. Lazard: Albèbre linéaire sur K[X1, ..., Xn] et élimination, Bull. Soc. Math. France 105 (1977) 165-190. | Numdam | MR 491702 | Zbl 0447.13008

13 P. Schenzel: Uber die freien Auflösungen extremaler Cohen-Macaulay-Ringe, J. of Algebra 64 (1980) 93-101. | MR 575785 | Zbl 0449.13008